Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Gelfand theorem and its converse for Kähler manifolds

Authors: O. Kowalski and L. Vanhecke
Journal: Proc. Amer. Math. Soc. 102 (1988), 150-152
MSC: Primary 53C30,; Secondary 32M05,53C55
MathSciNet review: 915734
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the locally Hermitian symmetric manifolds among the homogeneous Kähler manifolds $ M$ by each of the following properties:

(i) all $ {A_0}(M)$-invariant differential operators on $ M$ commute $ ({A_0}(M)$ denotes the identity component of the group of all holomorphic isometries);

(ii) all geodesies are orbits of one-parameter groups of holomorphic isometries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30,, 32M05,53C55

Retrieve articles in all journals with MSC: 53C30,, 32M05,53C55

Additional Information

Keywords: Invariant differential operator, Hermitian symmetric space, homogeneous Kähler manifold
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society